# SDR SWAA2025060969747

- Difficulty date: May 11, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB 2025-310153<[01] REPLACED BLADE ON ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0. MEASURED CRACK IS L: 0.181 INCHES; TOOL USED DIGITAL CALIPER P/N: 8647A42; S/N: B22058408 DUE DATE: 06-OCT-25.;[02] CORRECTED STEP 1 REPLACED BLADE ON ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9. MEASURED CRACK IS L: 0.181 INCHES; TOOL USED DIGITAL CALIPER P/N: 8647A42; S/N: B22058408 DUE DATE: 06-OCT-25.;[03] CERTIFIED WORK PERFORMED
